# SDR 20010612CW003

- Difficulty date: May 15, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N63CE
- Make and model: Cessna 182S
- Aircraft serial: 18280357
- Engine: Lyc IO540AB1A5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07321014
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,600 hours
- Component: Horiz Stab, Cessna
- Component part number: 123260031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR STABILIZER/ REAR SPAR LEFT SIDE/ CRACKED.
